JOURNALS

  1. (with Dipendra Bhattacharya and Leah Doherty) Exploring the Difference of Two Squares, Ontario Mathematics Gazette 24(2) (1985), 36-37

  2. A Box Filling Problem, The Fibonacci Quarterly 27(5) (1989), 465-466. MR 1017096 (90j:05028) [pdf]

  3. A Comparison of Dispersion and Markoff Constants, Acta Arithmetica 63.3 (1993), 193-203. MR 1218234 (94e:11079) [pdf]

  4. The Coin Exchange Problem for Arithmetic Progressions, American Mathematical Monthly 101(10) (1994), 779-781. MR 1542578 [pdf]

  5. (with Soma Gupta) Density of M-sets in Arithmetic Progression, Acta Arithmetica 89.3 (1999), 255-257. MR 1691854 (2000b:11010) [pdf]

  6. Continued Fractions - I, Samasya 6(1) (1999), 3-12
    Continued Fractions - II, Samasya 6(2) (1999), 3-17
    Continued Fractions - III, Samasya 6(3) (2000), 3-10
    Continued Fractions - IV, Samasya 7(1) (2000), 3-14

  7. The number of solutions to ax+by=n, The Fibonacci Quarterly 38(3) (2000), 290-294. MR 1775198 (2001d:11036) [pdf]

  8. (with Sujith Vijay) A Note on a Theorem of Erdos and Gallai, Discrete Mathematics 265 (2003), 417-420. MR 1969393 (2004a:05038) [pdf]

  9. On a variation of the Coin Exchange Problem for Arithmetic Progressions, Integers: Electronic Journal of Combinatorial Number Theory 3 (2003), Article A01, 5 pages. MR 1946993 (2003k:11018) [pdf]

  10. (with Mohit Singh) Order of a Graph with given Vertex and Edge Connectivity and Minimum Degree, Notes in Discrete Mathematics 16 (2003), 17-18. MR 2159095

  11. Simple graphs and their Degree sets, Bona Mathematica 14(3-4) (2003), 49-53

  12. (with C. H. Harris Kwong) Some necessary conditions for a real polynomial to have only real roots, Crux Mathematicorum with Mathematical Mayhem 30(1) (2004), 102-105 [pdf]

  13. (with Sujith Vijay) Closest Approximations to Real Numbers, Ars Combinatoria 77 (2005), 3-8. MR 2178747 (2006e:11095)

  14. A Note on the Postage Stamp Problem, Journal of Integer Sequences 9(1) (2006), Article 06.1.3, 1-3. MR 2193153 (2006j:11013) [pdf]

  15. On a linear diophantine problem of Frobenius, Integers: Electronic Journal of Combinatorial Number Theory 6 (2006), Article A14, 6 pages. MR 2247808 (2007e:11038) [pdf]

  16. (with Tarandeep Singh Ahuja) On the order of a graph with a given Degree Set, Journal of Combinatorial Mathematics and Combinatorial Computing 57 (2006), 157-162. MR 2226692 (2006m:05059)

  17. A combinatorial proof of Wilson's Theorem, Ars Combinatoria 80 (2006), 201-204. MR 2243090 (2007c:11005)

  18. (with Sujith Vijay) On a generalization of the Coin Exchange Problem for three variables, Journal of Integer Sequences 9(4) (2006), Article 06.4.6, 8 pages. MR 2247945 (2007g:11033) [pdf]

  19. (with Sujith Vijay) On the least size of a graph with a given Degree Set, Discrete Applied Mathematics 154(17) (2006), 2530-2536. MR 2272984 (2007f:05045) [pdf]

  20. (with Gautam Gupta & Puneet Joshi) Graphic sequences of trees and a problem of Frobenius, Czechoslovak Mathematical Journal 57(1) (2007), 49-52. MR 2309947 (2008c:05036) [pdf]

  21. (with Mohit Singh) On an extremal problem related to a theorem of Whitney, Discrete Applied Mathematics 155(4) (2007), 579-583. MR 2296879 (2007j:05114) [pdf]

  22. (with Sujith Vijay) A short proof of a theorem on degree sets of graphs, Discrete Applied Mathematics 155(5) (2007), 670-671. MR 2303980 (2007k:05051)} [pdf]

  23. On Sums of Positive Integers That Are Not of the Form ax+by=n, American Mathematical Monthly 115(4) (2008), 363-364. MR 2398418 [pdf]

  24. (with Sachin Gautam & Ashish Kumar Srivastava) On multicolour noncomplete Ramsey graphs of Star graphs, Discrete Applied Mathematics 156(12) (2008), 2423-2428. MR 2433598 (2009h:05143) [pdf]

  25. On the Frobenius Problem for Geometric Sequences, Integers: Electronic Journal of Combinatorial Number Theory 8(1) (2008), Article A43, 5 pages. MR 2472061 (2010b:11040) [pdf]

  26. (with Himanshu Tyagi) A simple criterion on degree sequences of graphs, Discrete Applied Mathematics 156(18) (2008), 3513-3517. MR 2467963 (2009m:05038) [pdf]

  27. The Postage Stamp Problem and Arithmetic in Base r, Czechoslovak Mathematical Journal 58(4) (2008), 1097-1100. MR 2471168 (2009m:11015) [pdf]

  28. (with Ram Krishna Pandey) On the density of integral sets with missing differences, Combinatorial Number Theory, Proceedings of the `Integers Conference 2007', Carrollton, Georgia, USA, October 2007, de Gruyters, 2009, 157-169; Integers: Electronic Journal of Combinatorial Number Theory 9 Supplementary, Article 12 (2009), 12 pages. MR 2521959 (2010i:11015) [pdf]

  29. On the largest size of a partition that is both s-core and t-core, Journal of Number Theory 129(7) (2009), 1805-1811. MR 2524197 (2010f:05022) [pdf]

  30. On Pythagorean triples containing a fixed integer, The Fibonacci Quarterly 46/47(4) (2008/2009), 331-340. MR 2589612 (2010j:11015) [pdf]

  31. (with Sushmita Venugopalan & Douglas B. West) A short constructive proof of the Erdos-Gallai characterization of graphic lists, Discrete Mathematics 310(4) (2010), 343--344. MR 2574834 (2011a:05074) [pdf]

  32. A note on products of primes that differ by a fixed integer, The Fibonacci Quarterly 48(2) (2010), 144-149. MR 2667799 (2011d:11002) [pdf]

  33. On the Frobenius Problem for {a^k,a^k+1,a^k+a,...,a^k+a^{k-1}}, Integers: Electronic Journal of Combinatorial Number Theory 10 (2010), Article A44, 523--529. MR 2798622 (2012f:11060) [pdf]

  34. (with Ram Krishna Pandey) On the density of integral sets with missing differences from sets related to arithmetic progressions, Journal of Number Theory 131 (2011), 634--647. MR 2753268 (2011k:11012) [pdf]

  35. (with Ram Krishna Pandey) A note on a problem of Motzkin regarding density of integral sets with missing differences, Journal of Integer Sequences 14(6) (2011), Article 11.6.3, 8 pages. MR 2811219 (2012f:11015) [pdf]

  36. (with Ankit Garg & Arpit Goel) Constructive extensions of two results on graphic sequences, Discrete Applied Mathematics 159(17) (2011), 2170-2174. MR 2832340 (2012h:05074) [pdf]

  37. A Curious Property of the Decimal Expansion of Reciprocals of Primes, Pi Mu Epsilon Journal 13(7)(2012), 427-430. MR 3025758 [pdf]

  38. On a problem in divisibility, Crux Mathematicorum with Mathematical Mayhem 38(7)(2013), 281-283. [pdf]

  39. Six ways to count the number of integer compositions, Crux Mathematicorum with Mathematical Mayhem 39(2)(2013), 409-413. [pdf]

  40. A Note on a Special Case of the Frobenius Problem, Indian Journal of Pure & Applied Mathematics 44(3)(2013), 375-381. MR 3082892. [pdf]

  41. The Frobenius Problem for Modified Arithmetic Progressions, Journal of Integer Sequences 16(7)(2013), Article 13.7.4, 6 pages. MR 3102658. [pdf]

  42. (with Apurv Tiwari) On the range of size of Sum graphs & Integral Sum graphs of a given order, Discrete Applied Mathematics 161(16-17)(2013), 2653-2661. MR 3101743. [pdf]

  43. (with Ram Krishna Pandey) A note on the density of M-sets in geometric sequence, Ars Combinatoria 119 (2015), 221-224.

  44. (with Sanjit Singh Batra & Nikhil Kumar) On a linear Diophantine problem involving the Fibonacci and Lucas sequences, Integers: Electronic Journal of Combinatorial Number Theory 15 (2015), Article A26, 12 pages. [pdf]

  45. (with Swati Gupta & J.Thulasi Rangan) The two-colour Rado number for the equation ax+by=(a+b)z, Annals of Combinatorics 19 (2015), 269-291. [pdf]

  46. On the Frobenius Problem for {a,ha+d,ha+bd,ha+b^2d,...,ha+b^kd}, Journal of Number Theory 162 (2016), 212-223. [pdf]

  47. (with Sarthak Chimni & Soumya Sankar) On integers that are uniquely representable by Modified Arithmetic Progressions, Notes in Number Theory and Discrete Mathematics 22 (3) (2016), 36-44. [pdf]

  48. Formulae for the Frobenius number in three variables, Journal of Number Theory 170 (2017), 368-389. [pdf]

  49. An Alternate Method to Compute the Decimal Expansion of Rational Numbers, Mathematics Magazine 90, No.2 (2017), 108-113. [pdf]

  50. On a special case of the Frobenius Problem, Journal of Integer Sequences 20, Issue 7 (2017), Article 17.7.2, 12 pages. [pdf]

  51. (with Pooja Punyani) On changes in the Frobenius and Sylvester numbers, Proceedings of the `Integers Conference 2016: Spanning the Generations', Carrollton, Georgia, USA, October 2016; Integers: Electronic Journal of Combinatorial Number Theory 18B, Article A8 (2018), 12 pages. [pdf]

  52. A note on the Frobenius and Sylvester numbers, Notes in Number Theory and Discrete Mathematics 24, No.2 (2018), 71-73. [pdf]

  53. (with Kaushik Maran, Sai Praneeth Reddy & Dravyansh Sharma) Some results on a class of mixed van der Waerden numbers, Rocky Mountain Journal of Mathematics 48, No.3 (2018), 885-904. [pdf]

  54. (with Edgar Federico Elizeche) On the nested local Postage Problem, Integers: Electronic Journal of Combinatorial Number Theory 18, Article A67 (2018), 13 pages. [pdf]

  55. (with Sanjit Singh Batra & Nikhil Kumar) Some problems concerning the Frobenius number for extensions of an arithmetic progression, The Ramanujan Journal (to appear)

  56. (with Srashti Dwivedi) Bounds on van der Waerden-type numbers for generalized 3-term Arithmetic Progressions, Ars Combinatoria (to appear)

  57. Baseball umpires, binomial coefficients and counting lattice point paths (under review)

  58. On a generalization of the Monkey & Coconuts Problem (under review)

  59. Characterization and enumeration of palindromic numbers whose squares are also palindromic (under review)

  60. (with Ishan Arora & Srashti Dwivedi) On the two-colour Rado number for $\sum_{i=1}^m a_ix_i=c$ (under review)

  61. (with Sahil Singla and Apurv Tiwari) Some results on the spum and the integral spum of graphs (under review)

  62. (with Edgar Federico Elizeche) A characterization of sum labellings and integral sum labellings of K_n, K_{1,n} and K_{n,n}